# SDR REXA2016122102531

- Difficulty date: December 21, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R134402
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 699AB HAS CHAFE.  LOCATED AND DRILLED A NEW PANEL IAW SRM 51-40-11-001-001-A01.
